Nurofen Ibuprofen 200mg 24 Tablets

Brand: Nurofen from Chemist.co.uk
Nurofen 200mg tablets for rapid relief from migraine headache backache period pain dental pain neuralgia rheumatic pain feverishness cold and flu symptoms. They contain the active ingredient Ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by altering the body's response to inflammatory pain swelling and fever.
Only £2.89


More Products From This Category